# SDR DALA2017031101952

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 889 - 908 CUSP WEB AND ANGLE SPLICE LT SIDE CORRODED.  REMOVED CORROSION, AND FOUND OUT OF LIMITS IAW SRM 53-00-55.  REPLACED THE CUSP WEB IAW SRM 53-00-55, AND 51-41-02.
